# SDR ARWA981105

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 2.5 INCH CRACK NR 4 PIT DOOR BOTTOM FRAME JUST ABOVE BUMPER.  STOP DRILLED CRACK, INSTALLED DOUBLERS PER SRM 52-2-0 UNDER WORK ORDER NR 1299.
